On iterative methods for solving nonlinear least squares problems over convex sets

Adi Ben-Israel

Research output: Contribution to journalArticle

7 Scopus citations

Abstract

Nonlinear least squares problems over convex sets in Rn are treated here by iterative methods which extend the classical Newton, gradient and steepest descent methods and the methods studied recently by Pereyra and the author. Applications are given to nonlinear least squares problems under linear constraint, and to linear and nonlinear inequalities.

Original languageEnglish (US)
Pages (from-to)211-224
Number of pages14
JournalIsrael Journal of Mathematics
Volume5
Issue number4
DOIs
StatePublished - Oct 1 1967
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this